Weakness side effect. Anyone else?

Discussion in 'Side-Effects of Duromine' started by BJ1974, Oct 27, 2012.

  1. BJ1974

    BJ1974 New Member
    Registered

    Joined:
    Oct 27, 2012
    Messages:
    2
    Likes Received:
    0
    I have been taking Duromine for 18 days. Appitite has definately lessened. I have to remind myself to go eat something during the day or I'm so tired at the end of the day I feel myself dozing off.
    The worst side effect I'm noticing (except the lack of sleep) is that I have had to put off going to the gym and doing anything too physical because I ache all the time. My joint creak and crack whenever I move and I just have no energy. In the morning when I take the tablet I get a little bit buzzy and feel high and get the shakes. I have put this down to the medication taking hold in my system but if I cant exercise then the eating wont really be enough to reduce the weight like I wanted.
    I'm 5' 2" and started out at 76kg. 1st week I went to 76.5KG then 73.2kg. I'm not eating bad & definately not big meals.

    I'm wondering if this is actually worth it now! Any feedback is welcome.
     
  2. drmine

    drmine New Member
    Registered

    Joined:
    Oct 24, 2012
    Messages:
    3
    Likes Received:
    0
    hey, I started at 72 and am now 64 same height as you been on duromine for about 6 weeks, I dont get the acheyness or the' tiredness of an afternoon but I am definatley weak, like walking up stairs etc is tiring.. i just put it down to lack of food for energy use. I do feel buzzy all day and keep very busy, but I don't feel as though I have energy to do actual exercise.
    By the way I didn't go to gym at all in the last 6 weeks ate very little, did get sleep due to having a hey fever tablet of a night (polaromine )it makes me drowsey. I take a laxative so I can poo. It sounds like you need to drink more water... I did have a coupleof days during the 6 weeks where I felt really tired.. stick with it, it will be worth it like i said i lost 8 kgs basically doing nothing.. ( but starving my body ) I know it wasn't the best way but I wanted a quick fix I felt crap and over weight and I think it is better for your body than carrying the extra weight.. you will find you lose about 1 kg a week, doesnt seem worth it sometimes but when it gets to 10 you will be :)
     
  3. BJ1974

    BJ1974 New Member
    Registered

    Joined:
    Oct 27, 2012
    Messages:
    2
    Likes Received:
    0
    Cheers for that. Sounds like you had what I did so not too worried. I must say I've drunk more water when on the Duromine than ever. That dry mouth thing is crazy. Comes and goes but feels like I swallowed a sock. 5 more days for me so I'll be interested to see the results. I have a feeling the scales at my Gym where I weigh up once every week, are not working correctly as it says that in the month I only 1.5kg and I'm barely eating anything.
    More water..done!
     
Loading...